# SDR CALA2020010600018

- Difficulty date: December 22, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 60,721 hours, 25,889 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: D321700251400
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AAR N/R 9031569) (SUPPORT TASK) FOUND BROKEN STRANDS ON L/H MLG FREE FALL CABLE BETWEEN FR42 AND FR46. REMOVED & REPLACED L/H MLG FREE FALL CABLE BETWEEN FR42 & FR46 P ER AMM A320 32-33-16-000-002-A STEPS 3.E.(2) & 4.C.(9) & AMM 32- 33-16-400-002-A. PERFORMED PRESSURATION CHECK, NO DEFECTS NOTED REF AMM A320 05-53-00-780-003.
